| Catalog Number |
45-320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2023-07412.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "leaking, dents in the breasts, implants are deformed".
Event or Problem Description
Patient reported right side leaking, dents in the breasts, implants are deformed and exchange due to concern with the product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.¿ rupture: not observed.¿ visibility/palpability: unable to observe as it is not related to the manufacturing process.As per the investigation procedures deformation and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description